# SDR AALA952142

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fs 740-770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON BOTTOM OF KEEL BEAM WEB AND FASTENERS STATION 740 TO STATION 770.  REMOVED CORROSION, INSTALLED DOUBLER PER SRM 53-10-2 PG 26F.  (M)
